Severe reactivation of sunburn following methotrexate use

S. B. Mallory, D. H. Berry

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

Reactivation of solar erythema by methotrexate is an uncommon but well-documented phenomenon. Enhancement of previous sunburn inflammation may occur if methotrexate is administered during the subsiding phase of ultraviolet light-induced erythema (between one and three days). This does not occur when it is administered either simultaneously or more than five days after ultraviolet light exposure. Methotrexate is not an infrequently used drug in chemotherapy protocols. The following, however, is an uncommon side effect of this medication in a 13 year old boy.

Original languageEnglish
Pages (from-to)514-515
Number of pages2
JournalPediatrics
Volume78
Issue number3
StatePublished - 1986

Fingerprint

Dive into the research topics of 'Severe reactivation of sunburn following methotrexate use'. Together they form a unique fingerprint.

Cite this